# SDR HNAA9900002

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8201
- Aircraft serial: 431
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE ROW 4 (LT AND RT), EMERGENCY LIGHT OVER AIRSTAIR DOOR, 2 EMERGENCY LIGHTS AT SEAT 1F AND LIGHTS AT ROW 4 INOPERATIVE.  REPLACED ALL EMERGENCY LIGHT BATTERIES, P/N 60-1321-1X, SERIAL NUMBERS ORF13, SBY18, ORF077, ORF41, ORF128, SBY43.
